Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Avonex"

reset

I Have Stopped Using Avonex After Being On It For 17 Yrs Has Anyone Else Done This?

I Have Stopped Using Avonex After Being On It For 17 Yrs Has Anyone Else Done This?

I decided that l didn't want to keep putting this avonex into me any longer l haven't had any relapses for many years now and my specialist thinks my MS might of burnt itself out. He said l will always have MS and the symptoms of present time. It wasn't his decision to go of avonex it was mine. I have been avonex free now for 1 year and so far everything is good but still really having trouble with my feet burning and tingling. Has anyone else had a similar situation and how are things going for… read more

A MyMSTeam Member said:

Been on Avonex since 1998 when it was a pretty new drug that cost about $2,500.00 per month. Now it's $9,600.00 per month!! I've been very stable. MRI in 2017 showed basically no change from MRI… read more

posted about 4 years ago

How Did You Decide On The Medication To Treat Your MS?

How Did You Decide On The Medication To Treat Your MS?

Happy Wednesday everyone! I hope your day is going well. :)

When you were diagnosed with MS, what was the deciding factor on the medication you chose? Have you changed medications? If so, what made you decide to change? With the medication you are on now, have you had relapses ?

A MyMSTeam Member said:

Try Keysimpta. It has worked wonders for me?

posted 5 months ago

Anyone Had Trouble With Their Avonex Pen Not Injecting?

Anyone Had Trouble With Their Avonex Pen Not Injecting?

A MyMSTeam Member said:

This crazy disease!! I never knew it could effect us in so many ways!! And the medications, some of them seem to be worse than the MS.

posted almost 3 years ago

Avonex...tips, Symptoms, Things To Look Out For.

Avonex...tips, Symptoms, Things To Look Out For.

My insurance company has decided that I MUST try and fail three other medications before they will put me back on Plegridy which was working amazing for me. I would be happy to find that one of these other meds work but if they don't, I want to recognize the symptoms right away so I can move on.

The first med is Avonex. This is similar to Plegridy so i am assuming that some of the tips I got for that will help...warming treatment 1 hour before starting. Taking 2 Tylenol, 1 Zyrtec and icing… read more

A MyMSTeam Member said:

You can't have your neuro file an appeal to keep you on Plegridy? My insurance told me I needed to try 3 older medications (injectibles) before they would approve me for Gilenya. My neurologist… read more

posted over 6 years ago

Anyone Else Having Trouble With Avonex Auto Inject Pen?

Anyone Else Having Trouble With Avonex Auto Inject Pen?

I've been on avonex auto inject for 2 months and I'm finding it harder to take the pen and i've been thinking of going back to the needles. Anyone else have this problem? Or any advice? Thanks (:

A MyMSTeam Member said:

On it since 2012 . I have struggled with it as well but I will try holding it closer towards the button. Reading several tips I think we might be squeezing the whole thing too tight
I have… read more

posted about 4 years ago

How Can We Trust Our Doctors When They Seem To Be So Careless?

How Can We Trust Our Doctors When They Seem To Be So Careless?

Given the statistics...the facts...about the new oral medicines...WHY ARE OUR NEUROLOGISTS STILL PRESCRIBING THE LESS HELPFUL INJECTABLES? I'm on Gilenya now and had almost instant results. Yes, we might be in a remitting period of our disease, and yes even when we feel good we might be losing mylen cells. But these new oral medicines are our best bet. WE NEED THE BEST effort to reduce the progress and hopefully even stop the progress of this disease. Yes, we should trust our Neurologists - but… read more

A MyMSTeam Member said:

I'm on rebif from. The beginning last November. I get thrush and weird sores on my face . Last sore was after the dentist. My bottom lip got a huge boil . And thrush . I injections are 3 x week… read more

posted about 2 months ago

I Recently Been To A Eye Exam ,doctor Told Me A Got Cataracts In Both Eyes,I'm 57 By The Way

I Recently Been To A Eye Exam ,doctor Told Me A Got Cataracts In Both Eyes,I'm 57 By The Way

I'm just wondering if was apart of M.S or getting older

A MyMSTeam Member said:

It's like your damned if you do and damned if you don't,.in regards to MS meds!🙃

posted 24 days ago

Avonex Vs Tecfidera

Avonex Vs Tecfidera

My doctor wants to switch me from Avonex to Texfidera soon. I Have been using Avonex since 2000 and still suffer flu like symptoms each week from it. I've been reading up on the symptoms Tecfidera can cause and am wondering how many here find them unbearable enough not to have continued on this medication. I don't want to have to go through switching and then switching to something else. I have been dealing with the flu like symptoms for so many years, I'm kinda' used to it and would rather… read more

A MyMSTeam Member said:

I've taken Avonex before and symptoms are hard. Have just started taking Tecidera and so far it is a lot taking a vitamin.

posted about 8 years ago

Titration

Titration

I took my first injection of Avonex last night. My doctor has me titrating so it was only 1/4 of a dose. The only side effects I've had are a sore leg and swelling in my eyes. Has anyone had no symptoms on the first injection but did when you increased the dose? I'm just trying to prepare the best I can for things to come!

A MyMSTeam Member said:

I was on copaxone injections for 1 year now my ms doctor said its not helping so he said I am progressing fast then I was on avenox I was always bruised black and blue I stopped I am not taking… read more

posted almost 8 years ago